MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. 54" EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. 54" EVOLUTION STERILIZER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the 54" evolution sterilizer and found the door pivot bolt to be missing from its location.The technician removed the sterilizer from service and is pending repairs.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee obtained an injury to their shoulder while opening the door to their 54" evolution sterilizer.The employee was sent to the er.It is unknown if medical treatment was administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the sterilizer and found that the door pivot stud had come off subsequently causing the door plates to become misaligned and the door to bind making it difficult to open.Steris is unable to determine when the door pivot stud came off subsequently causing the reported event to occur.As the door pivot stud was not present, a root cause could not be determined.In lieu of repairing the unit, the customer received a new unit.The new unit was installed, confirmed to be operational and placed into service.No additional issues have been reported.

Brand Name
54" EVOLUTION STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17608343
Report Number3005899764-2023-00041
Device Sequence Number7365040
Product Code FLE
UDI-Device Identifier00724995151515
UDI-Public00724995151515
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown